# SDR SWIA95719

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD TO USE THE ABNORMAL LANDING GEAR EXTENSION TO GET THE GEAR DOWN.  REMOVED AND REPLACED RIGHT MAIN DOWNLOCK PROXIMITY SENSOR.  CYCLED GEAR NINE TIMES.  OPS CHECKS GOOD.
